Mathematical Research Letters

Volume 26 (2019)

Number 5

The crepant transformation conjecture implies the monodromy conjecture

Pages: 1437 – 1465



Yunfeng Jiang (Department of Mathematics, University of Kansas, Lawrence, Ks., U.S.A.)

Hsian-Hua Tseng (Department of Mathematics, Ohio State University, Columbus, Oh., U.S.A.)


In this note we prove that the crepant transformation conjecture for a crepant birational transformation of Lawrence toric DM stacks studied in [10] implies the monodromy conjecture for the associated wall crossing of the symplectic resolutions of hypertoric stacks, due to Braverman, Maulik and Okounkov.

Received 4 August 2015

Accepted 14 July 2019

Published 27 November 2019